Research Paper Functions of a complex variable
1. A new subclass of harmonic mappings with positive coefficients

A. R. Haghighi; N. Asghary; A. Sedghi

Volume 08, Issue 03 , Summer 2019, Pages 159-165

Abstract
  ‎Complex-valued harmonic functions that are univalent and‎ ‎sense-preserving in the open unit disk $U$ can be written as form‎ ‎$f =h+\bar{g}$‎, ‎where $h$ and $g$ are analytic in $U$‎. ‎In this paper‎, ‎we introduce the class $S_H^1(\beta)$‎, ...  Read More

Research Paper Algebraic topology
2. Invariant elements in the dual Steenrod algebra

T. Vergili; I. Karaca

Volume 08, Issue 03 , Summer 2019, Pages 167-172

Abstract
  ‎In this paper‎, ‎we investigate the invariant elements of the dual mod $p$ Steenrod subalgebra ${\mathcal{A}_p}^*$ under the conjugation map $\chi$ and give bounds on the dimensions of $(\chi-1)({\mathcal{A}_p}^*)_d$‎, ‎where $({\mathcal{A}_p}^*)_d$ is the dimension of ${\mathcal{A}_p}^*$ ...  Read More

Research Paper Fixed point theory
3. $(F,\varphi‎ ,‎\alpha )_{s}$-contractions in ‎$‎b‎$‎-metric spaces and applications

M. Sangurlu Sezen

Volume 08, Issue 03 , Summer 2019, Pages 173-182

Abstract
  ‎In this paper‎, ‎we introduce more general contractions called $\varphi $-fixed‎ ‎point point for $(F,\varphi‎ ,‎\alpha )_{s}$ and $(F,\varphi‎ ,‎\alpha )_{s}$-‎weak contractions‎. ‎We prove the existence and uniqueness of $\varphi $-‎fixed point ...  Read More

Research Paper Difference and functional equations
4. Application of DJ method to Ito stochastic differential equations

H. Deilami Azodi

Volume 08, Issue 03 , Summer 2019, Pages 183-189

Abstract
  ‎This paper develops iterative method described by [V‎. ‎Daftardar-Gejji‎, ‎H‎. ‎Jafari‎, ‎An iterative method for solving nonlinear functional equations‎, ‎J‎. ‎Math‎. ‎Anal‎. ‎Appl‎. ‎316 (2006) 753-763] to solve Ito stochastic ...  Read More

Research Paper Commutative algebra
5. Ring endomorphisms with nil-shifting property

C. A. K. Ahmed; R. T. M. Salim

Volume 08, Issue 03 , Summer 2019, Pages 191-202

Abstract
  Cohn called a ring $R$ is reversible if whenever $ab = 0,$ then $ba = 0$ for $a,b\in R.$ The reversible property is an important role in noncommutative ring theory‎. ‎Recently‎, ‎Abdul-Jabbar et al‎. ‎studied the reversible ring property on nilpotent elements‎, ‎introducing‎ the ...  Read More

Research Paper Functional analysis
6. 2n-Weak module amenability of semigroup algebras

K. Fallahi; H. Ghahramani

Volume 08, Issue 03 , Summer 2019, Pages 203-209

Abstract
  ‎Let $S$ be an inverse semigroup with the set of idempotents $E$‎. We prove that the semigroup algebra $\ell^{1}(S)$ is always‎ ‎$2n$-weakly module amenable as an $\ell^{1}(E)$-module‎, ‎for any‎ ‎$n\in \mathbb{N}$‎, ‎where $E$ acts on $S$ trivially ...  Read More

Research Paper Linear and multilinear algebra; matrix theory
7. On the square root of quadratic matrices

A. Zardadi

Volume 08, Issue 03 , Summer 2019, Pages 211-214

Abstract
  Here we present a new approach to calculating the square root of a quadratic matrix. Actually, the purpose of this article is to show how the Cayley-Hamilton theorem may be used to determine an explicit formula for all the square roots of $2\times 2$ matrices.  Read More